# SDR A6WA201441553

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OBLIQUE ANGLES IN AEB ARE CRACKED.  R & R CRACKED RT OBLIQUE ANGLE WITH NEW SERVICEABLE ANGLE IAW SRM 51-40-11 & 51-42-21.  SEE W C 54596-3000-0004 FOR REMOVAL & REPLACEMENT OF LT OBLIQUE ANGLE.
